Q. Can I use Nexret gel for anti-aging?

Answered by
Dr. Suvash Sahu
and medically reviewed by iCliniq medical review team.

Last reviewed at: Oct 09, 2018

Hi doctor,

I am a 35 year old female with borderline oily skin living in a very humid city. Only gel-based products work for my skin. I was wondering if I could start using Nexret gel, as a night treatment for anti-aging and general maintenance on a long-term basis. I have a few sun spots and pimple marks that need to go. My father and grandfather have vitiligo, and that is one reason I fear using products that tamper with the pigmentation process. Currently, I am using a face wash, Micellar water, and an anti-shine gel moisturizer in the morning and night. I also use vitamin C day gel and a sunscreen gel with SPF 50 in the day. Thank you so much in advance.

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome to icliniq.com.

I have seen your query and concern. Please attach a picture if possible, for better evaluation.

  • I suggest using Nexret gel (Tretinoin) 0.04 % daily at night, but not on a long-term basis because it can cause hypopigmentation. You can use it for 1 to 2 months, and then you can switch over to Depiwhite advanced lightening cream. Consult your specialist doctor, discuss with him or her and start using the medicine after their consent.
  • The other gels that you are using seem to be good.

For further queries consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Hello doctor,

Thank you for your prompt response. I am sending you photos. I want to avoid using whitening products. I want to use anti-aging products that help with skin looking healthier and smoother. Would not a form of retinoid work well in the long-term for collagen production and overall cell turnover? Is there a gel-based product that will not cause hypopigmentation that I can make a part of my skin care regime?

Dr. Suvash Sahu

Cosmetology Dermatology Venereology
#

Hi,

Welcome back to icliniq.com.

I have examined your pictures (attachment removed to protect patient identity).

  • After examining your pictures, it seems you have very few pimples marks. I think your present marks will subside in 2 to 3 months of using Nexret gel, beside this you can go for chemical peels, which will be a safer option for skin rejuvenation or anti-aging in your case because you do not want to use skin whitening products.

For more information consult a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


Which medicine should I take for patchy beard?

Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ...  Read Full >>


Dr. Shaunak Patel
Dermatologist

Answer: Hi, Welcome to icliniq.com. The darker skin tone can be attributed to tanning and also ones natural color. I therefore recommend you daily sunscreen, use it 20 minutes prior to going outside. Using a night cream like ISIS Neotone night serum everyday at night for two to three months will help,...  Read Full

I found pimples on my private parts. What to do?

Query: Hi doctor, I found pimples on my private parts yesterday. But, I do not feel any irritation. Please help.  Read Full >>


Dr. Atishay Bukharia
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. Please send good quality photographs taken under natural light for further knowledge of your problem.Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full

Why is my face darker than the rest of my body?

Query: Hello doctor, The color of the skin on my face is too dark when compared to the skin on my nose, cheeks, and rest of my body. How can I restore the original color on my face?  Read Full >>


Dr. Suvina Attavar
Dermatologist

Answer: Hi, Welcome to icliniq.com. The skin often darkens due to tanning under the effect of UV (ultraviolet) rays. I would strongly recommend using a sunscreen with a minimum SPF of 30. The sunscreen has to be applied at least half an hour before you go out and has to be reapplied every four hours till ...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Doctor Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.